RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2003, Issue 3, Pages 82–88 (Mi adm385)  

This article is cited in 5 scientific papers (total in 5 papers)

RESEARCH ARTICLE

$\mathcal{H-}$ and $\mathcal{R-}$cross-sections of the full finite semigroup $T_n$

Vasyl Pyekhtyeryev

Department of Mechanics and Mathematics, Kiyv Taras Shevchenko University, 64, Volodymyrska, st.,, 01033, Kiyv, UKRAINE

Abstract: All $\mathcal{H}-$ and $\mathcal{R}-$ cross-sections of the full finite semigroup $T_n$ of all transformations of the set $N=\{1,2,\ldots,n\}$ are described.

Keywords: full finite semigroup, Green relations, cross-sections.

Full text: PDF file (185 kB)

Bibliographic databases:
MSC: 20M20, 20M10
Received: 01.07.2003
Revised: 24.10.2003
Language:

Citation: Vasyl Pyekhtyeryev, “$\mathcal{H-}$ and $\mathcal{R-}$cross-sections of the full finite semigroup $T_n$”, Algebra Discrete Math., 2003, no. 3, 82–88

Citation in format AMSBIB
\Bibitem{Pye03}
\by Vasyl~Pyekhtyeryev
\paper $\mathcal{H-}$ and $\mathcal{R-}$cross-sections of the full finite semigroup $T_n$
\jour Algebra Discrete Math.
\yr 2003
\issue 3
\pages 82--88
\mathnet{http://mi.mathnet.ru/adm385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2048641}
\zmath{https://zbmath.org/?q=an:1067.20076}


Linking options:
  • http://mi.mathnet.ru/eng/adm385
  • http://mi.mathnet.ru/eng/adm/y2003/i3/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kudryavtseva G., Maltcev V., Mazorchuk V., “L- and R-Cross-Sections in the Brauer Semigroup”, Semigr. Forum, 72:2 (2006), 223–248  crossref  mathscinet  zmath  isi  elib  scopus
    2. Kochubinska Y., “On Isomorphisms of R- and l-Cross-Sections of Wreath Products of Finite Inverse Symmetric Semigroups”, Int. J. Algebr. Comput., 19:8 (2009), 999–1010  crossref  mathscinet  zmath  isi  elib  scopus
    3. Yu. V. Zhuchok, “Cross-sections of Green's relations in a symmetric inverse $0$-category”, Algebra and Logic, 51:4 (2012), 306–318  mathnet  crossref  mathscinet  zmath  isi
    4. Eugenja Bondar, “$\mathscr{L}$-cross-sections of the finite symmetric semigroup”, Algebra Discrete Math., 18:1 (2014), 27–41  mathnet  mathscinet
    5. Eugenija Bondar, “Classification of $\mathscr{L}$-cross-sections of the finite symmetric semigroup up to isomorphism”, Algebra Discrete Math., 21:1 (2016), 1–17  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:65
    Full text:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020